# SDR AALA202203255177

- Difficulty date: March 22, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737*
- Aircraft serial: 31143
- Aircraft time: 29,198 hours, 12,213 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA054867T
- Condition: Unserviceable
- Location: Zone 400 - Nac/P
- Part time: 29,198 hours, 12,213 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKE OFF DUE TO ENGINE #1 WOULD NOT GO ABOVE 97.1% N1. RETURNED TO GATE. **SUPPLEMENTAL REPORT FOR AALA202203235177: REPLACED ENGINE #1 FUEL PUMP (AALA202203235177) AND HYDROMECHANICAL UNIT (AALA202203254731) PER AMM 73-11-11 AND JOB CARD 08L40073001. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS. NO LEAKS NOTED.** (CLOSED)
